# SDR 2008UALA00919

- Difficulty date: February 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 35,056 hours, 13,413 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM NR 150 DAMAGED BEYOND REPAIR.  ACCOMPLISHED MAJOR REPAIR AT DEN.
